Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

How can i reduce the black spots on lips, due to the reaction of antibiotic tablet ?

m 22 year old I ve got black spots on my lips ,because of reaction from anti biotic tab.So how can i reduce it
Asked On : Mon, 25 Apr 2011
Answers:  2 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
u have fixed drug eruption
apply momatasone cream at night
avoid direct sun exposure
drink more water.
dont take antibiotic without u r dr advise
Answered: Mon, 25 Apr 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Hello Robinson,
You seem to be having a fixed drug eruption.
First of all, never use that antibiotic or any related antibiotic in the future. Color reduces with time. You may use a hypopigmenting cream on the lesion.It may held to some extent. Consult your dermatologist for a prescription
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor